# SDR C77A20170211002

- Difficulty date: February 11, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 26,352 hours, 15,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 5,314 hours, 3,156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR, RT FLOORBEAM P/N 170-65669-004 HAS CORROSION IN SEVERAL AREAS FROM FRAME 86 - 89. X=23403 -24408, Y= 273. REMOVED AND REPLACED AFT CABIN RT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 PER EO E175-53MR-094 REV 5.
